BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Decomposable critical tensors

Participants in the publication
J. A. Dias da Silva (Author)
Dep. Matemática
M. F. Rodrigues (Author)

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
414
Number
1

Starting page
172
Last page
198


Export

APA
J. A. Dias da Silva, M. F. Rodrigues, (2006). Decomposable critical tensors. LINEAR ALGEBRA AND ITS APPLICATIONS, 414, 172-198. ISSN 0024-3795. eISSN .

IEEE
J. A. Dias da Silva, M. F. Rodrigues, "Decomposable critical tensors" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 414, pp. 172-198, 2006.

BIBTEX
@article{14516, author = {J. A. Dias da Silva and M. F. Rodrigues}, title = {Decomposable critical tensors}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2006, pages = {172-198}, volume = 414 }